Homomorphisms on some function algebras

Peter Biström, Sten Bjon, Mikael Lindström

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)


In this note we prove, for some classes of real locally convex spaces E including all complete Schwartz spaces, that every non-zero homomorphism on the algebra C∞ (E) of C∞-functions on E is given by a point evaluation at some point of E. © 1991 Springer-Verlag.
Original languageSwedish
Pages (from-to)93-97
Number of pages5
JournalMonatshefte für Mathematik
Issue number2
Publication statusPublished - Jun 1991
MoE publication typeA1 Journal article-refereed

Cite this